# SDR SWIA200719204

- Difficulty date: December 6, 2007
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N292UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120292
- Aircraft time: 29,194 hours, 41,128 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal
- Condition: Corroded
- Location: Dc Generator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT DC CONTACTOR TERMINALS ARE CORRODED.  REPLACED THE RIGHT DC CONTACTOR IAW MM 24-30-03.
